# SDR JGV2001F00010

- Difficulty date: July 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N1125S
- Make and model: Israel ASTRA SPX
- Aircraft serial: 134
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 18360001
- Condition: Chipped
- Location: Cabin
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT CABIN WINDOW WITH LOOSE CHIP ON EDGE.  EDGE OF WINDOW WAS CHAFING ON A FUSELAGE RIVET.  WINDOW IS CHIPPED BEYOND LIMITS.
